# SDR CA130225018

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TSB REPORT, FEBRUARY 25, 2012 ACFT WAS ON APPROACH AND COMMENCED AN OVERSHOOT DUE TO A FLAP ISSUE.  THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  THE FLIGHT CREW DID REQUEST ARFF FOR POSSIBLE HOT BRAKES. THE FLAPS WERE RESET AND FUNCTION CHECKED SERVICEABLE BY MAINTENANCE AND AN MEL WAS RAISED FOR THE FLAPS.
